Yonkers PD: 3 overdose deaths in city may be connected to heroin laced with fentanyl

The Yonkers Police Department says three apparent overdose deaths in the city on Monday may be connected to the same source of heroin suspected to be laced with fentanyl.

News 12 Staff

Oct 18, 2022, 9:12 PM

Updated 588 days ago

Share:

The Yonkers Police Department says three apparent overdose deaths in the city on Monday may be connected to the same source of heroin suspected to be laced with fentanyl. 
Officials say that the batch is apparently packaged in a distinct green glassine envelope. 
Police are warning the community not to ingest unknown or unprescribed controlled substances, especially illegal street drugs due to the potentially fatal results.
Anyone with information regarding these incidents is asked to call the Yonkers Police Narcotics Unit at 914-377-TIPS. All calls may remain anonymous and confidential. 
If you or someone you know has a substance abuse problem, you can reach out for help by calling 914-964-8000. 


More from News 12